Skip to main content
Log in

Über die Dichte der Primzahlenp, für die eine vorgegebene ganzrationale Zahl\(a = | 0\)von durch eine vorgegebene Primzahl\(l = | 2\) teilbarer bzw. unteilbarer Ordnung mod.p ist

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

HerrnGottfried Köthe zum 60. Geburtstag am 25. 12. 1965 gewidmet

Rights and permissions

Reprints and permissions

About this article

Cite this article

Hasse, H. Über die Dichte der Primzahlenp, für die eine vorgegebene ganzrationale Zahl\(a = | 0\)von durch eine vorgegebene Primzahl\(l = | 2\) teilbarer bzw. unteilbarer Ordnung mod.p ist. Math. Ann. 162, 74–76 (1965). https://doi.org/10.1007/BF01361933

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01361933

Navigation